# SDR UHLA2012110800355

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 22,624 hours, 14,184 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ABOUT 8000 FT OUT OF ORD, RECIEVED ENGINE 2 FUEL LO PRESS.  FOLLOWED QRH AND SYNOPTIC PAGE WAS NOT SHOWING FUEL FLOW.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED E2 FUEL LOW PRESSURE SWITCH IAW GE MM 72-00-00.  OPS CHECK GOOD.
